# SDR CALA2025043004354

- Difficulty date: April 29, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 80,555 hours, 33,302 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NO AIRSPEED INDICATIONS ON CAPTAIN'S PFD ACCMP PITOT INSPECTION OF CAP PITOT PROBE REF AMM 34-11-15-200-001-A. FOUNF CAP PITOT PROBE (9DA1) BLOCKED WITH DEBRIS. A.C, RETURN BACK TO AUSTIN  , FERRY CREW THAT WERE TAKING IT TO DENVER , REPORTED AIRSPEED INDICATION ISSUES, I  T.-S ,  AND PERFORMED SEVERAL NAV SYSTEM TESTS , AND NO FAULTS WERE BEING INDICATED ,ALL TEST GOOD..   DURING THE FLIGHT THE F-O SCREEN WAS INDICATING AIRSPEED , WHILE ON THE PILOTS SCREEN  IT WAS SHOWING BLANK, NO SPEED INDICATION AT ALL WAS SHOWN..   ACCMP TOTAL PRESSURE LINE FLUSH OF CAP PITOT PROBE (9DA1) REF AMM 34-10-00-170-001-A. ACCMP CAP PITOT SYS TOTAL AIR DATA LEAK TEST REF AMM 34-13-00-790-002-A AND FUNCTIONAL TEST OF ADM ACCURACY REF AMM 34-13-00-720-010-A FOR CAP PITOT PROBE ADM (19FP1). BOTH TEST PASS AND CAP AIRSPEED DATA OPERATES NORMALLY.
